Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Topological groups and generalized manifolds


Author: Edward G. Begle
Journal: Bull. Amer. Math. Soc. 54 (1948), 969-976
MathSciNet review: 0026804
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Edward G. Begle, Locally connected spaces and generalized manifolds, Amer. J. Math. 64 (1942), 553–574. MR 0007101
  • 2. Edward G. Begle, Duality theorems for generalized manifolds, Amer. J. Math. 67 (1945), 59–70. MR 0011546
  • 3. Solomon Lefschetz, Algebraic Topology, American Mathematical Society Colloquium Publications, v. 27, American Mathematical Society, New York, 1942. MR 0007093
  • 4. Deane Montgomery, Analytic parameters in three-dimensional groups, Ann. of Math. (2) 49 (1948), 118–131. MR 0024443
  • 5. P. Smith, Properties of group manifolds, Proc. Nat. Acad. Sci. U.S.A. vol. 17 (1931) pp. 674-675.
  • 6. R. L. Wilder, Concerning a problem of K. Borsuk, Fund. Math. vol. 21 (1933) pp. 156-167.
  • 7. R. L. Wilder, On free subsets of E, Fund. Math. vol. 25 (1935) pp. 200-208.
  • 8. R. L. Wilder, Generalized closed manifolds in 𝑛-space, Ann. of Math. (2) 35 (1934), no. 4, 876–903. MR 1503202, 10.2307/1968500


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09117-0